# SDR CALA2017052601601

- Difficulty date: May 26, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 48,408 hours, 20,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Controller
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAILED A TEST.  R & R THE BATTERY CONTROLER AND BATTERY PACK IAW AMM 33-51-38. TESTED OK
